Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Micardis

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-21-2003, 05:00 AM
Jamie
Guest
 
Posts: n/a
Default micardis

<br>I have been on Micardis for a year now with absolutely no side affects. What I am discovering though, is that it's not lowering my blood pressure to the level I'd like it to be. It's much lower than it was, but it's not back down to it's 120/80 which is what I had my entire life. I'm not sure what caused my high blood pressure, but a year ago, it climbed to 210/175. They did not know why I didn't have a stroke or die of sudden death. Either way, they put me on this medicine and it's worked fine. Has anyone had their blood pressure remain slightly elevated while taking it?
Reply With Quote
  #2  
Old 09-10-2007, 12:08 AM
Unregistered
Guest
 
Posts: n/a
Default Toprol/Micardis

I have taken Micardis 80 mg for about a year and 200mg of Toprol along with it. My blood pressure was down to 139 over 79 which was great but I gained a lot of weight so the dr reduced the Toprol. It has started going back up already. My pressure has been 210 (up) over 115 (up) for about two years. This is the lowest I have seen it in years. My body seems to be use to it and it doesn't bother me that much. They say I am at hight risk of a stroke though!! The dr. plans to increase the Micardis to make up for the reductin in Toprol. I think the side effects will just increase! I have some pain in my feet and legs but couldn't explain it!!
Reply With Quote
  #3  
Old 11-08-2007, 08:24 PM
Heather
Guest
 
Posts: n/a
Default No Subject

yes---I took Micardis 40mg for one month and no change in blood pressure---my Dr. put me on the 80mg and have been on them 1 week and now blood pressure is actually HIGHER than it was before---I am scheduling an appt. to get off this stuff.
Reply With Quote
  #4  
Old 01-14-2008, 01:07 AM
Joe
Guest
 
Posts: n/a
Default Micardis

Went on 20mgs (half a pll)two years ago...then to 40...runny nose, sneezing, head congestion, back pain, etc. Now at 80mgs and side effects wors...sinus and ear congestion. PLUS, BP hasn't gon down. <br><br>Was on HCT with Mocardis at first but it was terrible...dizzy, dancing lights, severe back pain...BP 90/40, etc.<br><br>I Would like to change.<br>Joe<br><br><br>
Reply With Quote
  #5  
Old 05-27-2011, 05:00 PM
acorn acorn is offline
Junior Member
 
Join Date: May 2011
Posts: 3
Default

Quote:
Originally Posted by Unregistered View Post
I have taken Micardis 80 mg for about a year and 200mg of Toprol along with it. My blood pressure was down to 139 over 79 which was great but I gained a lot of weight so the dr reduced the Toprol. It has started going back up already. My pressure has been 210 (up) over 115 (up) for about two years. This is the lowest I have seen it in years. My body seems to be use to it and it doesn't bother me that much. They say I am at hight risk of a stroke though!! The dr. plans to increase the Micardis to make up for the reductin in Toprol. I think the side effects will just increase! I have some pain in my feet and legs but couldn't explain it!!
me too pain in feet ..10 days on micardis...see post by me..."acorn"
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Micardis Hamdi Latif Micardis 3 05-27-2011 05:04 PM
Micardis anonymous Micardis 0 12-03-2005 06:00 AM
MICARDIS DAVID Micardis 0 12-02-2005 06:00 AM
micardis hct Unregistered Micardis 0 09-12-2003 05:00 AM
Micardis Max Davis Micardis 0 08-14-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:05 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.